# SDR FDEA201002080357

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA7128
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LOWER SURFACE FOUND 1 EA DENT ON SKIN 3" X 1" DEEP .060".  (UNDER CUTOUT UPPER CARGO DOOR).  REPAIRED SKIN IAW SRM 53-50-00, FIG 6, VOL I.
